RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2011, Volume 202, Number 11, Pages 55–74 (Mi msb7733)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case

A. V. Belyaev

Donetsk State University of Management

Abstract: The single-valuedness of solutions to the Lagrange case of a heavy $n$-dimensional body motion problem is proved. All entire solutions are found.
Bibliography: 23 titles.

Keywords: multidimensional body, Lagrange case, complete integrability, asymptotic behaviour of solutions, singular points of solutions.

DOI: https://doi.org/10.4213/sm7733

Full text: PDF file (563 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2011, 202:11, 1617–1635

Bibliographic databases:

UDC: 517.927.7
MSC: Primary 70E45; Secondary 34C05
Received: 05.05.2010 and 11.05.2011

Citation: A. V. Belyaev, “Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case”, Mat. Sb., 202:11 (2011), 55–74; Sb. Math., 202:11 (2011), 1617–1635

Citation in format AMSBIB
\Bibitem{Bel11}
\by A.~V.~Belyaev
\paper Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case
\jour Mat. Sb.
\yr 2011
\vol 202
\issue 11
\pages 55--74
\mathnet{http://mi.mathnet.ru/msb7733}
\crossref{https://doi.org/10.4213/sm7733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2907198}
\zmath{https://zbmath.org/?q=an:06022999}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202.1617B}
\elib{https://elibrary.ru/item.asp?id=19066248}
\transl
\jour Sb. Math.
\yr 2011
\vol 202
\issue 11
\pages 1617--1635
\crossref{https://doi.org/10.1070/SM2011v202n11ABEH004201}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000299322800003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856072244}


Linking options:
  • http://mi.mathnet.ru/eng/msb7733
  • https://doi.org/10.4213/sm7733
  • http://mi.mathnet.ru/eng/msb/v202/i11/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Belyaev, “On the general solution of the problem of the motion of a heavy rigid body in the Hess case”, Sb. Math., 206:5 (2015), 621–649  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. V. Belyaev, “Representation of solutions to the problem of the motion of a heavy rigid body in the Kovalevskaya case in terms of Weierstrass $\zeta$- and $\wp$-functions and nonintegrability of the Hess case by quadratures”, Sb. Math., 207:7 (2016), 889–914  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:424
    Full text:116
    References:43
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020